Catalog Home Page

Eugenics and population policies

Bittles, A.H. (1997) Eugenics and population policies. Annals of Human Biology, 24 (1). pp. 79-80.

Link to Published Version: http://dx.doi.org/10.1080/03014469700004812
*Subscription may be required

Abstract

No abstract available

Publication Type: Journal Article
Publisher: Informa Healthcare
Notes: Proceedings of the Society for the Study of Human Biology
URI: http://researchrepository.murdoch.edu.au/id/eprint/13706
Item Control Page Item Control Page